# SDR HALA201512100246

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 17,495 hours, 2,709 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 FIRE LOOP A FAULT.  CHECKED FOR DEFECTS ON FIRE LOOP IAW AMM.  NO DEFECTS NOTED.  R & R WITH SAME NR 2 FDU AND BITE AND OPS CK GOOD IAW AMM.   ACFT OK FOR SERVICE.
